# SDR 2018FA0000215

- Difficulty date: March 28, 2018
- Submitted: July 12, 2018
- Operation: General aviation
- Aircraft: N560CF
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0040
- Engine: Pwc JT15D5D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SHUT DOWN ON FINAL APPROACH.
